# SDR SABA9600021

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360CC
- Make and model: Stbros SD360
- Aircraft serial: SH3731
- Engine: Pwa PT6A67R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLT - FLT 5097 - RIGHT ENGINE LOST OIL PRESSURE IN CRUISE, PERFORMED PRECAUTIONARY SHUTDOWN.  RETURNED TO CLT AND MADE LANDING.  INSPECTED ENGINE, FOUND METAL IN OIL FILTER AND PROP HARD TO TURN.  REMOVED AND REPLACED ENGINE.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
